# SDR SIMA20150403004

- Difficulty date: April 3, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 27,944 hours, 23,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP HARNESS HAS BROKEN CONNECTOR AT FLOOR PANEL 251FF.  R & R THE EMER LIGHT STRIP HARNESS CONNECTOR AT FLOOR PANEL 251FF SP9211 IAW SWPM 20-00-03.
